Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worsening 2 months after AD discontinuation? Lamdage22

Posted by SLS on October 15, 2021, at 19:51:49

In reply to Worsening 2 months after AD discontinuation?, posted by Lamdage22 on October 12, 2021, at 11:40:18

Hi, Lamdage.

> Can depression creep in such a long time after discontinuation?

I don't understand your question.

Are you asking if one can relapse after discontinuing a successful treatment?

Of course.

After my first successful treatment in 1987, I relapsed almost exactly two months after discontinuing it. My doctor did this because I experienced a manic reaction following 6 months of remission.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1117243
URL: http://www.dr-bob.org/babble/20210723/msgs/1117261.html